# SDR HNAA9691406

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor Target
- Condition: Detached
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA/EYW - FLT 3042 - AFTER TAKEOFF, THE NOSE GEAR DOOR AMBER LIGHT REMAINS ON AFTER GEAR RETRACTION.  THE CREW CYCLED THE GEAR, LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  THE NOSE GEAR DOOR POSITION SENSOR TARGET WAS FOUND DETACHED.  REINSTALLED SAME.  OPS CHECK GOOD.  (X)
